Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 9030468, 8 pages
https://doi.org/10.1155/2017/9030468
Research Article

Hermite-Hadamard Type Inequalities Associated with Coordinated -Convex Functions

1College of Mathematics, Inner Mongolia University for Nationalities, Tongliao, Inner Mongolia 028043, China
2Department of Mathematics, Longyan University, Longyan, Fujian 364012, China

Correspondence should be addressed to Shan-He Wu; moc.liamg@uwehnahs

Received 27 July 2017; Accepted 15 November 2017; Published 12 December 2017

Academic Editor: Pasquale Vetro

Copyright © 2017 Yu-Mei Bai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we introduce the definition of coordinated -convex function and establish some Hermite-Hadamard type integral inequalities for coordinated -convex functions.